It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Originally posted by greenkoolaid
I believe high levels of Vitamin C can cause constipation. I don't know why that would make them restrict how it can be sold.
Originally posted by Valhall
This does NOT mean that N-SAIDS are bad drugs, it means some pharmacist didn't do his job (OR the patient didn't inform the doctor or pharmacist of other drugs being taken).
My point is, we need to know more before we start advising people to stop taking what has been a VERY effective class of drugs.
Originally posted by Sapphire
I remember hearing something about people who pop asprin without water and how dangerous it is, i'd like to find some info on it so if anyone can find a link to that would be much appreciated!
Originally posted by andhow
I don't think that all the patient education in the world by doctors/pharmacists/nurses could make people take Aspirin properly. Most people (and I've been guilty of thinking this way myself) think - "Oh, it's only an over-the-counter medication, and if 1 works great, 2 or 3 will work even better..."
Not the brightest crayon in the box... Can't believe I just admitted that, LOL!